# SDR UALA2012042402456

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 40,456 hours, 15,835 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Shorted
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER DRAIN WILL NOT CLOSE REF DF0790.  REPLACED FWD WATER DUMP VALVE ACTUATOR.  DURING OPS CHECK VALVE FAILED TO CLOSE AND WATER SYSTEM DRAIN CIRCUIT BREAKER LOCATED IN AFT GALLEY CEILING POPS REPEATEDLY.  FOUND NEW VALVE SHORTED INSIDE, REPLACED FWD VALVE ASSY.  OP CHECKED NORMAL.
